Analytic Continuation of Functions and Uniformization of Riemann Surfaces

Simon Brian Davis


Analytic functions on Riemann surfaces may be represented through an automorphic function on a covering. The
convergence depends on the finiteness of the Poincare series of the uniformizing group. It is known also that the harmonic measure of the ideal boundary is related to the convergence of the uniformizing Fuchsian group. This condition of a finite series representation of the function on effectively closed infinite-genus surfaces with an ideal boundary of zero harmonic measure requires a summation over
elements of the Schottky group. Since there is range in the parameter space such that the series converge, a solution to the problem of analytic continuation will allow the function to be defined over a larger domain in moduli space.

Full Text:



S. Davis, On the Domain of String Perturbation Theory,

Class. Quantum Grav. 6 (1989) 1791-1803.

D. Gross and V. Periwal, String Perturbation Theory

Diverges, Phys. Rev. Lett. 60 (1988) 2015-2108.

S. Davis, Configurations of Handles and the Classification

of Divergences in the String Partition Function, Class.

Quantum Grav. 11 (1994) 1185-1200.

D. Goldfield, Analytic and Arithmetic Theory of Poincare

Series, Asterisque 61 (1979) 95-107.

H. Neunh{"o}ffer, {"U}ber die Analytische Fortsetzung

von Poincarereihen, Sitz. Heidelberger Akad. Wiss. 2

(1973) 33-90.

S. Hamidi and C. Vafa, Interactions on Orbifolds, Nucl.

Phys. B279 (1987) 465-513.

P. DiVecchia, The Sewing Technique and Correlation

Functions on Arbitrary Riemann Surfaces, in Physics and

Mathematics of Strings, eds. L. Brink, D. Friedan and

A. M. Polyakov, World Scientific Publishing, Singapore,

L. Ahlfors, Normalintegrale auf offenen Riemannschen

Fl{"a}chen, Ann. Acad. Sci. Fenn. Ser. A. I no.35 (1947).

R. D. M. Accola, The Bilinear Relation on Open Riemann

Surfaces, Trans. Amer. Math. Soc. 96 (1960)


K. Tahara, On the Hyperelliptic Riemann Surfaces of

Infinite Genus with Absolutely Convergent Riemann's

Theta Functions, Nagoya Math. J. 33 (1968) 57-73.

S. Davis, A Resolution of the Integration Region Problem

for the Supermoduli Space Integral, RFSC-06-03 (2006).

H. P. McKean and E. Trubowitz, Hill's Surfaces and their

Theta Functions, Bull. Amer. Math. Soc. 84 (1978)


S. Davis, Estimate of Integrals within the Fundamental

Region of the Modular Group, RFSC-14-26 (2014).

J. Ambjorn, R. Loll, W. Westra and S. Zohren, Causal

Random Geometry from Stochastic Quantization, J. Phys.

Conf. Ser. 246 (2010) 012028.


  • There are currently no refbacks.